Youssef Belhamadia
A mixed finite element method for nonlinear radiation–conduction equations in optically thick anisotropic media
Belhamadia, Youssef; Seaid, Mohammed
Citation
Belhamadia, Y., & Seaid, M. (2024). A mixed finite element method for nonlinear radiation–conduction equations in optically thick anisotropic media. Mathematics and Computers in Simulation, 216, 15-29. https://doi.org/10.1016/j.matcom.2023.08.031
Journal Article Type | Article |
---|---|
Acceptance Date | Aug 21, 2023 |
Online Publication Date | Sep 9, 2023 |
Publication Date | 2024-02 |
Deposit Date | Nov 10, 2023 |
Publicly Available Date | Nov 13, 2023 |
Journal | Mathematics and Computers in Simulation |
Print ISSN | 0378-4754 |
Publisher | Elsevier |
Peer Reviewed | Peer Reviewed |
Volume | 216 |
Pages | 15-29 |
DOI | https://doi.org/10.1016/j.matcom.2023.08.031 |
Public URL | https://durham-repository.worktribe.com/output/1904085 |
Files
Published Journal Article
(2.2 Mb)
PDF
Licence
http://creativecommons.org/licenses/by-nc-nd/4.0/
Publisher Licence URL
http://creativecommons.org/licenses/by-nc-nd/4.0/
Copyright Statement
© 2023 The Author(s). Published by Elsevier B.V. on behalf of International Association for Mathematics and Computers in
Simulation (IMACS). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/).
You might also like
A novel approach for modelling stress fields induced by shallow water flows on movable beds
(2025)
Journal Article
A fractional time-stepping method for unsteady thermal convection in non-Newtonian fluids
(2024)
Journal Article
High-order spline finite element method for solving time-dependent electromagnetic waves
(2024)
Journal Article